MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035432060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was found to be kinked.The coil delivery wire was found broken.Functional test not carried out for main coil failed to detach due to the break on the delivery wire.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that no anomalies noted to the devices after prior to use and continuous flush was maintained.The device was returned for analysis and the proximal contact was noted to be intact, the coil delivery wire broken/ fractured which may have been perceived as the proximal contact broken.The main coil may would not have detached due to the broken coil delivery wire.It is probable that coil delivery wire was broken as a result of handling of the device during the clinical procedure, therefore an assignable cause of handling damage will be assigned to the as reported "main coil failed/unable to detach" and the as analyzed ''coil delivery wire broken/fractured and "coil delivery wire kinked/ bent".The as reported "coil proximal contact broken/fractured" will not be confirmed as the proximal contact was intact.The coil delivery wire was broken/ fractured which may have been perceived as the proximal contact broken.The as reported "coil proximal contact broken/fractured" will be assigned not confirmed.
 
Event or Problem Description
Analysis of the returned device found that the subject coil delivery wire broken/ fractured during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET HELICAL ULTRA 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13209525
Report Number3008881809-2022-00008
Device Sequence Number4564313
Product Code HCG
UDI-Device Identifier04546540676016
UDI-Public04546540676016
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2024
Device Model NumberM0035432060
Device Catalogue NumberM0035432060
Device Lot Number22662112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER); INZONE DETACHMENT SYSTEM (STRYKER)
Patient Age49 YR
Patient SexFemale
Patient RaceAsian